# SDR MASA2010041000331

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 13,378 hours, 10,607 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY & DIVERTED TO ELP DUE TO LT BLEED WARNING.  LT RARV STATUS MSG & WHEN TURNING OFF LEFT PACK LOST PRESSURIZATION.  RESET AILC & BLEED LEAK TEST.
